# SDR DALA2014082904858

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 79,266 hours, 34,096 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: No Test
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER RESERVOIR BOTTLE AT R4 DOOR FAILED CHECK IAW R/C 5211-2001.   REPLACED RESERVOIR IAW MM 52-11-30.
